Open Access
Translator Disclaimer
2003 Some pairs of manifolds with infinite uncountable $\varphi$-category
Cornel Pintea
Topol. Methods Nonlinear Anal. 21(1): 101-113 (2003).

Abstract

In this paper we will improve some results previously obtained, showing that the so called $\varphi$-category of a pair of manifolds is infinte uncountable under certain topological conditions on the two given manifolds.

Citation

Download Citation

Cornel Pintea. "Some pairs of manifolds with infinite uncountable $\varphi$-category." Topol. Methods Nonlinear Anal. 21 (1) 101 - 113, 2003.

Information

Published: 2003
First available in Project Euclid: 30 September 2016

zbMATH: 1042.57020
MathSciNet: MR1980138

Rights: Copyright © 2003 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.21 • No. 1 • 2003
Back to Top